# SDR CALA2023080702442

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 70,691 hours, 30,874 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311107720200
- Condition: Cracked
- Location: Lh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CONTINUITY FITTING CRACKED. (APPROX .150") JUST OUTBOARD OF B END AS METAL THICKNESS BEGINS TO DECREASE. CRACK RUNS VERTICALLY THROUGH THE ENTIRE THICKNESS. GEN BY V909079 ON HAECO LCQ NR 92 90338/30338 ECRA5310-08187 ON OR BEFORE AIRCRAFT REACHES 35574 FLT CYCLES. CYCLES, THEREAFTER. PERFORM REPEAT INSPECTION AT INTERVALS NOT TO EXCEED 4700 FLT ACCOMPLISH INITIAL INSPECTION OF FRONT WINDSHIELD FRAME LOWER NODE REPAIRED HOLES PER PART 2 OF THE LATEST REVISION OF RII.  REMOVED AND REPLACED CONTINUITY FITTING IAW ECRA5310-08187 DIP 53-DIP REJECTED BACK FOR SIGNOFF REMOVED AND REPLACED CONTINUITY FITTING IAW ECRA5310-08187. NO FURTHER ACTION REQUIRED.
